# SDR HYIA20150723001

- Difficulty date: July 10, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N781EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0310
- Aircraft time: 38,223 hours, 27,095 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN CABIN.  FOUND A LEAK IN THE LT OTBD FLAP RIB AREA.  SEALED INSIDE FUEL TANK WITH PRC.  LEAK CHECKED GOOD.
